# SDR CALA0200053

- Difficulty date: January 29, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 11,042 hours, 3,760 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 15587
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 1,706 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WAS REPORTED COMING FROM THE FORWARD GALLEY NR 2 OVEN WHILE ENROUTE FROM CLE TO RSW. THE OVEN WAS SWITCHED OFF AND GALLEY POWER WAS DISCONNECTED. THE AIRCRAFT WAS DIVERTED TO CVG WHERE IT LANDED WITHOUT INCIDENT. THE FORWARD GALLEY NR 2 OVEN AND CONTROLLER WERE REMOVED AND REPLACED. OPERATIONAL CHECKS WERE GOOD WITH NO SMOKE OBSERVED.
